# SDR SWAA2022041984762

- Difficulty date: March 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN HOLE AT INSPAR RIB LAYER STAB STA 193.90 AND 19.5 IN FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-122543 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[02] PERFORMED REPAIR ON INSPAR RIB STAB STA 193.90 AND 19.5 IN FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL SIGNOFFS BELOW;[03] PERFORMED REPAIR ON INSPAR RIB STAB STA 193.90 AND 19.5 IN FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL SIGNOFFS BELOW RII
